Cookies?
Library Header Image
LSE Research Online LSE Library Services

Indifference pricing with uncertainty averse preferences

Giammarino, Flavia and Barrieu, Pauline (2013) Indifference pricing with uncertainty averse preferences. Journal of Mathematical Economics, 49 (1). pp. 2-15. ISSN 0304-4068

Full text not available from this repository.

Abstract

We consider the indifference valuation of an uncertain monetary payoff from the perspective of an uncertainty averse decision maker. We study how the indifference valuation depends on the decision maker's attitudes toward uncertainty. We obtain a characterization of comparative uncertainty aversion and various characterizations of increasing, decreasing, and constant uncertainty aversion.

Item Type: Article
Official URL: http://www.journals.elsevier.com/journal-of-mathem...
Additional Information: © 2012 Elsevier
Library of Congress subject classification: H Social Sciences > HG Finance
Q Science > QA Mathematics
Journal of Economic Literature Classification System: C - Mathematical and Quantitative Methods > C0 - General
Sets: Departments > Statistics
Collections > Economists Online
Research centres and groups > Centre for the Analysis of Time Series (CATS)
Research centres and groups > Risk and Stochastics Group
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 15 Oct 2012 10:27
URL: http://eprints.lse.ac.uk/46753/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only